# SDR HEEA0011612

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA NOT PICKING UP SATELLITE SIGNAL.
